# SDR 07FDEA02255

- Difficulty date: June 22, 2007
- Submitted: June 25, 2007
- Operation: Air carrier
- Aircraft: N479FE
- Make and model: Boeing 727227
- Aircraft serial: 21461
- Aircraft time: 42,481 hours, 27,303 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 651781212
- Part serial: DA877
- Condition: Failed
- Location: Nlg
- Part time: 9,974 hours, 7,674 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON LOWERING LANDING GEAR HANDLE, NOSE GEAR DID NOT COME DOWN INITIALLY WITH RED NOSE GEAR LIGHT AND NO NOSE GEAR DOOR LIGHT ON FE'S ANNUNCIATOR PANEL.  AFTER APPROX 20 SECONDS, COULD HEAR NOSE GEAR DOORS OPEN AND NOSE GEAR COME DOWN AND LOCKED.  LANDING GEAR HANDLE WAS STIFF WHEN LOWERING HANDLE.  REMOVED AND REPLACED RETRACT ACTUATOR AND LOCK ACTUATOR.
